MathSciNet Relay Station
MathSciNet bibliographic data
MR1129577 (92j:14040) 14H45 (13D02 14J25)
Schreyer, Frank-Olaf A standard basis approach to syzygies of canonical curves. J. Reine Angew. Math. 421 (1991), 83–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement